# SDR C2XA98BT071

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 156221
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GSO - FLT 4071 - REPORTED 'NR 1 HYD LO QTY', 'NR 1 ENG HYD PUMP FAIL IN-FLIGHT', AND 'EMERG GEAR EXTENSION PROCEDURE C/W'.  FOUND LT HYDRAULIC PRESSURE SUPPLY SWITCH LEAKING.  REMOVED AND REPLACED SWITCH, REFILLED SYSTEM.  OPS CHECKED PUMPS GOOD, LEAK CHECKED GOOD.  ACFT TT:  1,371.8 HOURS.  ACFT CYCLES:  1,117.  (X)
